# SDR UALA2010031800906

- Difficulty date: March 16, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 58,609 hours, 10,861 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Part serial: 1315
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOST LEFT GEN.  LEFT GEN DRIVE LIGHT CAME ON.  REPLACED NR 1 IDG AND REPLACED IDG OIL SEAL.
